# SDR CALA2021072801206

- Difficulty date: July 28, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,067 hours, 30,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Frms 67 & 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6186) CORROSION ON AFT L/H DOOR LOWER CUTOUT CENTER SECTION SCUFF PLATE SUPPORT ANGLE BETWEEN FR67 AND FR68 REMOVED CORROSION IAW SRM 51-74-00. CHECKED LIMITS L=3.080" W=0. 600"D=0.075" NO ESTABLISHED LIMITS (NO ACTION OR REPAIR) REMOVED SHAPE SILL IAW SRM 53-41-69-02-A-002-18 RECEIVED NEW SHAPE SILL LOCATED AND DRILLED SRM 51-40-05 INSTALLED NEW SHAPE SILL IAW SR M 51-42-11. ACCOMPLISHED BY EMP#V954718 AT BFM VT AEROSPACE MOBI ILE. SFR#6720136 NR#0009511
